# SDR ASAA2021060835092

- Difficulty date: June 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 51,870 hours, 15,334 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250350030
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC 78273000 ENGINE 1 SHOWS THE SHORT TERM FAULT. NUMBER 75-20421. HMU VBV CONT CURR OUT OR RANGE. GROUNDED - YES. CONFIRMED FAULT ACTIVE 6 OF 10 FLIGHT LEGS. PERFORMED B737-800 FIM 75-32 TASK 804. FOUND SLIGHT RESISTANCE FLUCTUATION WHEN CABLE MANIPULATED AT DP0606. AS PRECAUTION, REMOVED AND REPLACED J6 HARNESS ON #1 ENGINE. OP CHECK GOOD. ERASED EEC FAULT HISTORY FOR EASIER TRACKING OF 75-20421 IN THE FUTURE.
